# SDR SWAA051891

- Difficulty date: June 28, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 59,352 hours, 50,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD ENTRY DOOR EMERGENCY BULLNOSE LIGHT LENS LOOSE.  SECURED LENS PER MM.
